# SDR SWAA2024052378368

- Difficulty date: April 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE OF RT VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 31.83.<[01] REMOVED AND REPLACED RT VAPOR BARRIER UPPER ATTACH ANGLE AT CENTER WING REAR SPAR STA 663 BETWEEN RBL 5.0 TO RBL 65.0 AS PER B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 111A1000 SHEET 257 AND 259.;[02] RII: VERIFIED WORK STEPS PERFORMED TO REMOVE AND REPLACE R/H VAPOR BARRIER UPPER ATTACH ANGLE. FUEL LEAK CHECK OK.
